| Model Number |
DTMA1D4 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/26/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product event summary: the device was not returned for analysis.However, performance data collected from the device was received and analyzed.Analysis of the device memory showed the battery indicator signifying that it is time for device replacement.Concomitant medical products: 5086mri45 lead, implanted: (b)(6) 2014; 5071-53 lead, implanted: (b)(6) 2017.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the device was replaced due to premature battery depletion.The battery longevity was less than expected.The device went from elective replacement indicator (eri) to end of service (eos) within two weeks.The device was removed and a new device was implanted.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the device was returned for analysis along with the performance data collected from the device memory.Analysis of the device memory showed the battery indicator signifying that it is time for device replacement.Analysis of the device revealed normal battery depletion.If information is provided in the future, a supplemental report will be issued.